MAUDE Adverse Event Report: DEPUY MITEK MILAGRO INTSCR 10X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK MILAGRO INTSCR 10X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231835
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Foreign Body Reaction (1868)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4)- incomplete.The expiration date is not currently available.
 
Event or Problem Description
Patient who was initially operated on (b)(6) 2016 for lca reconstruction, was scheduled for removal the tibial fixation material due to tibial tunnel cyst formation.In this second surgery, there was noted an inflammation in the skin, when the cyst is found with yellow aqueous material, the cyst pocket is resected and at the entrance of the tunnel, whitish cream-like material is observed.This material was extracted with a curette and the site is washed thoroughly.When the material is removed, there is a defect in the tunnel.The stability of the graft is verified and it is in optimal conditions.Patient without any alteration or risk so far.Attached images of the case.Patient consequence? :yes patient consequence description: patient presented inflammatory reaction after implantation of screw miracle and required reoperation to remove the material.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.Complaint is being registered late, since the j&j alert date is (b)(6) 2017 and the sales rep sent it to us on (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient identifier reported as (b)(6).Evaluation statement: the complaint device is not being returned, therefore unavailable for a physical evaluation and the complaint cannot be confirmed.A review into the depuy synthes mitek complaints system revealed no similar complaint for this lot devices that were released to distribution.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7161942
Report Number1221934-2018-50015
Device Sequence Number16616481
Product Code MAI
UDI-Device Identifier10886705010820
UDI-Public(01)10886705010820(10)3847602
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number231835
Device Catalogue Number231835
Device Lot Number3847602
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;